?

Log in

No account? Create an account
coffeehound23
30 January 2013 @ 02:58 pm
I need some advice: I have been using my Lunette cup size 2 for about four months now. Since I've started using it I now spot between periods. I want to know is that normal or should i make an appt to see my Dr. Any Help would be appreciated. Thanks.
 
Kai: 2Cupskuradi8 on January 30th, 2013 09:12 pm (UTC)
It's probably coincidence that it started when you happened to start using a cup. It's probably nothing. But definitely mention it to your doctor. Use gut feeling about whether you do so soon or at your next annual exam. "Female intuition" is usually right.
tauqtauq on January 30th, 2013 10:03 pm (UTC)
I believe the spotting is most likely unrelated to your cup. Have you gone on or off a birth control lately? I find hormonal imbalance is what cause spotting more than anything. Also, when you spot is important as well - some women can spot up to a week before or after their period.

As said before, I would mention it to your gyno next appointment. If you think it's a problem you need to address sooner though, never hesitate to talk to a professional!
whishastarwhishastar on January 30th, 2013 10:39 pm (UTC)

some women spot when they ovulate as well.